# SDR DXTA2023060187530

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6062
- Aircraft time: 6,448 hours, 3,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR NOISE COMING FROM MAIN DOOR DURING FLT.  PRESSURIZED ACFT & DUPLICATED LOUD AIR NOISE. FOUND PASSENGER DOORS TOP STEPS BONDING WIRE CAUGHT BETWEEN DOOR & AIRFRAME. DISCOVERED CAUSE OF BONDING WIRE BEING LOOSE TO BE THAT PAX DOORS TOP STEPS MOUNTING BASE CRACKED & NOT HOLDING BONDING WIRE IN PLACE. PRESSURIZED ACFT AGAIN, ENSURING BONDING WIRE WAS NOT CAUGHT BETWEEN AIRFRAME & DOOR. NO LEAK, NOISE, OR DAMAGE TO BONDING WIRE. REMOVED PASSENGER DOORS TOP STEP CRACKED MOUNTING BASE & INSTALLED NEW BASE. TIED BONDING WIRE IN CORRECT POSITION & VERIFIED WIRE NO LONGER GETS CAUGHT.  ALL WORK PERFORMED IAW AMM 21-31-BO & SPM 51-21-45.
